# SDR 2001UALA00344

- Difficulty date: March 24, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BS 368 RBL 35 FLOORBEAM T-CAP  CORRODED.  MAJOR REPAIR ACCOMPLISHED INSTALLED T-CAP REPAIR REF: SRM 53-30-07 FIGURE 201.
